EINSTEIN CONDITIONS FOR THE BASE SPACE OF ANTI-INVARIANT RIEMANNIAN SUBMERSIONS AND CLAIRAUT SUBMERSIONS


LEE J., PARK J., Sahin B. , Song D.

TAIWANESE JOURNAL OF MATHEMATICS, vol.19, no.4, pp.1145-1160, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.11650/tjm.19.2015.5283
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1145-1160

Abstract

In this paper, we study the geometry of anti-invariant Riemannian submersions from a Kahler manifold onto a Riemannian manifold. We first determine the base space when the total space of an anti-invariant Riemannian submersion is Einstein and then we investigate new conditions for anti-invariant Riemannian submersions to be Clairaut submersions. We also focus on the geometry of Clairaut anti-invariant submersions.